# SDR K11A2023032400188

- Difficulty date: August 31, 2022
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Zone 100
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SEAT TRACK AT STA 500 60 INCHES RIGHT OF 0-BL.
